# SDR ASAA2023032342589

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 38,557 hours, 12,309 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Eroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FRONT SPINNER CONE SHOWS EROSION. GROUNDED - YES. REMOVED AND REPLACED #1 ENG FRONT SPINNER CONE IAW B737-900 AMM 72-21-01-000-801/72-21-01-400-801.
